# SDR TRBA20120504001

- Difficulty date: May 4, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 33,174 hours, 37,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE FORWARD EXIT EMERGENCY EXIT LIGHT ON LT SIDE OF ACFT IS INTERMITTENT.  THE ACFT WAS REMOVED FROM SERIVCE.  SECURED LIGHT BULB IAW AMM 33-50-00.  NO PARTS R & R.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
